MathSciNet Relay Station
MathSciNet bibliographic data
MR1446144 (98j:05129) 05E05 (16S50)
Berele, A. Approximate multiplicities in the trace cocharacter sequence of two three-by-three matrices. Comm. Algebra 25 (1997), no. 6, 1975–1983.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement